# SDR VTZA97700

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 905
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Loose
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6423 - IAD-ROC - DURING TAXI FROM GATE, EXPERIENCED A DISCREPANCY WITH WATER LEAKING BEHIND THE CAPTAINS INSTRUMENT PANEL.  AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE TROUBLESHOT THE DISCREPANCY AND CHECKED THE TORQUE ON THE CAPTAINS WINDSCREEN ATTACH HARDWARE.  MAINTENANCE RESEALED THE WINDSCREEN IAW MX PROCEDURES AND AWAITED THE PROPER CURE TIME FOR THE SEALANT.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
